Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Kei08]  The Monad of Probability Measures over Compact Ordered Spaces and its Eilenberg-Moore Algebras

KKa:08 (Article)
Author(s)Keimel, Klaus
Title« The Monad of Probability Measures over Compact Ordered Spaces and its Eilenberg-Moore Algebras »
JournalTopology and its Applications
Volume156
Page(s)227--239
Year2008

BibTeX code
@article{KKa:08,
  title = {The Monad of Probability Measures over Compact Ordered Spaces and its
           Eilenberg-Moore Algebras},
  pages = {227--239},
  year = {2008},
  journal = {Topology and its Applications},
  volume = {156},
  author = {Keimel, Klaus},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!